# SDR 98ZZZX2588

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N16973
- Make and model: Bell 212
- Aircraft serial: 30882
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3024780
- Condition: Making Metal
- Location: Combine Gearbox
- Part time: 13,046 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CHIP LIGHT ILLUMINATED, METAL FOUND ON MAGNETIC CHIP PLUG.  EXCESSIVE TORQUE SPLIT.
